# SDR SWAA2020111823621

- Difficulty date: October 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FROM FIRST FASTENER HOLE FWD BS 540 ABOVE S-22R, FUSELAGE SKIN DRAG LINK AREA, CRACK LENGTH: 0.100 INCH APPROXIMATE.  FASTENER MUST BE REMOVED TO CONFIRM BY ROTOTEST INSPECTION, IAW NDT MANUAL PART 453-30-02 IN FWD CARGO COMPARTMENT.  THIS REPAIR WAS ACCOMPLISHED ON EO 5331-E-14523 AND STEPS ARE DOCUMENTED ON LOG PAGE L182548.
